MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/s0950-3579(05)80294-8

Медицинская библиотека · Bailliere's clinical rheumatology · 1991

Drug-induced myopathies.

Le Quintrec J S, Le Quintrec J L

СтатьяОбзорПеревод в очереди

Аннотация

Myopathies are not an unusual complication of drug therapy. The major symptoms in drug-induced myopathies are proximal muscle weakness, increased muscle enzyme levels, electromyographic changes and histological lesions. Some drug-induced myopathies are associated with neuropathy. Drug-induced myopathies can be classified according to the presence or absence of muscular pain and associated neuropathy. Among painless myopathies, we can distinguish myopathies without neuropathy (corticosteroids), myopathies with neuropathy (colchicine, chloroquine and hydroxychloroquine) and myasthenic syndromes (D-penicillamine, antibiotics, beta-blockers). Among painful myopathies, the classification is similar: painful myopathies may or may not be associated with neuropathies. Painful myopathies include polymyositis (D-penicillamine, cimetidine, zidovudine) and other myopathies without polymyositis (clofibrate, statines, cyclosporin). Among the painful neuromyopathies, eosinophilia-myalgia syndrome is a recently described disorder associated with the use of L-tryptophan. Combinations of drugs (for example, a fibrate and a statine or cyclosporin and colchicine) can induce severe myopathies. If such drugs are used together a vigorous surveillance to detect any sign of myopathy is warranted. Instead of classifying drug-induced myopathies according to clinical features, a histological classification can be proposed. Many drugs can induce vacuolar myopathy (colchicine, chloroquine, amiodarone, cyclosporin, drugs causing hypokalaemia and lipid-lowering agents), some others cause a mitochondrial myopathy (zidovudine) or a necrotizing myopathy as seen with vincristine. Overall, several criteria for reporting drug-induced myopathy can be recommended: lack of pre-existent muscular symptoms, a free period between the beginning of the treatment and the appearance of symptoms, lack of another cause accounting for the myopathy, and complete or incomplete resolution after withdrawal of the treatment. Rechallenge of the treatment is not advisable because of the risk of a serious relapse. The exact mechanisms by which drugs cause myopathies are unknown. Some cases may be due to metabolic changes, whereas others may be immune mediated. Nevertheless, the aspect these conditions have in common is the regression of the myopathy with the discontinuation of the drug.

Для цитирования: Le Quintrec J S, Le Quintrec J L. Drug-induced myopathies.. Bailliere's clinical rheumatology. 1991. DOI: 10.1016/s0950-3579(05)80294-8.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.